Tapering off Effexor While Starting Lexapro ... I'm a mess

Posted by dani1988 @dani1988, Jan 5 8:19am

Has anyone tapered from Effexor to Lexapro? day 3 lowering from 112.5 to 75 of effexor and day 2 of starting Lexapro 5 mg. Shaking, can't stop going to the bathroom. Very scared.

Interested in more discussions like this? Go to the Depression & Anxiety Support Group.

Hi @dani1988, I'm sorry to hear that you are a mess. Reading all the posts in these related discussions seems to suggest that going slow is key. See the tips from fellow members here:
– Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine): https://connect.mayoclinic.org/discussion/tips-on-minimising-withdrawal-symptoms-from-effexor-aka-venlafaxine/
– Anyone taking Escitalopram? I just started? https://connect.mayoclinic.org/discussion/escitalopram/
– Anyone tapered off Effexor and used Prozac as a bridge? https://connect.mayoclinic.org/discussion/effexor-2/
– As promised, my successful tapering off Effexor (Venlafaxine): https://connect.mayoclinic.org/discussion/as-promised-my-successful-tapering-off-effexor-venlafaxine/

Please let your doctor know about the side effects you are experiencing. They may suggest a slower taper.

REPLY
@colleenyoung

Hi @dani1988, I'm sorry to hear that you are a mess. Reading all the posts in these related discussions seems to suggest that going slow is key. See the tips from fellow members here:
– Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine): https://connect.mayoclinic.org/discussion/tips-on-minimising-withdrawal-symptoms-from-effexor-aka-venlafaxine/
– Anyone taking Escitalopram? I just started? https://connect.mayoclinic.org/discussion/escitalopram/
– Anyone tapered off Effexor and used Prozac as a bridge? https://connect.mayoclinic.org/discussion/effexor-2/
– As promised, my successful tapering off Effexor (Venlafaxine): https://connect.mayoclinic.org/discussion/as-promised-my-successful-tapering-off-effexor-venlafaxine/

Please let your doctor know about the side effects you are experiencing. They may suggest a slower taper.

Jump to this post

Take it as slow as you can and if having symptoms you might have to stay at dosage you are at for a week or 2
My dr had me just quit taking a rx said mg were lower where no one knows how sensitive you might be I talked with my pharmacist and she gave me excellent slow tapering schedule
The side effects of any of these drugs are horrific they do work for some but for me walking, staying around positive people, talking with a counselor the nerva app is all what is natural and works

REPLY
Please sign in or register to post a reply.